Alert archive / North Dakota / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 122, NWS Bismarck, ND

July 10, 2016Dunn County, North Dakota

NWS Bismarck, ND issued this severe thunderstorm warning at Jul 10, 2016, 3:41 PM MDT for Dunn County, North Dakota. It was in force for 64 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 10, 2016, 3:41 PM MDT (21:41 UTC)
Expired
Jul 10, 2016, 4:45 PM MDT
In force
64 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon
Hail
1.75 in
Wind
70.0 mph

County Dunn County, ND

The radar

The Bismarck radar (KBIS), 166 km from the middle of the area, began a volume at 21:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 10, 3:47 PM MDTHAIL 1.756 Sw Killdeer, NDHAIL LASTED THROUGH 457 PM CDT
Jul 10, 3:47 PM MDTHAIL 1.756 Sw Killdeer, NDHAIL LASTED THROUGH 457 PM CDT.
Jul 10, 4:00 PM MDTHAIL 3Killdeer, NDMEASURED 3.25 INCH HAIL AND ONGOING. WINDOWS BROKEN.
Jul 10, 4:05 PM MDTHAIL 1.753 N Manning, NDONGOING GOLF BALL SIZE HAIL.
Jul 10, 4:26 PM MDTTSTM WND DMGKilldeer, NDWINDOW BROKEN IN PATROL PASSENGER VEHICLE. TREES DOWN WITH LOTS OF DAMAGES TO TRAILERS AND HOUSES DUE TO WIND DRIVEN HAIL. DAMAGE IS ONGOING.
Jul 10, 4:26 PM MDTTSTM WND GST 75Killdeer, NDWIDESPREAD DAMAGE FROM WIND DRIVEN HAIL.
Jul 10, 4:45 PM MDTTSTM WND GST 708 Nw Twin Buttes, NDBRANCHES BROKEN AROUND THE LAKE AND MARINA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 10, 1:48 PM MDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 12:00Z, 9.7 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 12:00Z on 2016-07-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 12:00Z on 2016-07-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -91 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
-743 J/kg
Mixed-layer LCL
1955 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
-91 m²/s²
0-3 km storm-relative helicity
-33 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

585 
WUUS53 KBIS 102141
SVRBIS
NDC025-102245-
/O.NEW.KBIS.SV.W.0122.160710T2141Z-160710T2245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
441 PM CDT SUN JUL 10 2016

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  DUNN COUNTY IN SOUTHWESTERN NORTH DAKOTA...

* UNTIL 545 PM CDT/445 PM MDT/

* AT 438 PM CDT/338 PM MDT/...A SEVERE THUNDERSTORM WAS LOCATED NEAR
  MANNING...OR 10 MILES SOUTHWEST OF KILLDEER...MOVING NORTHEAST AT
  35 MPH.

  HAZARD...GOLF BALL SIZE HAIL AND 70 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
           DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT 
           CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO 
           MOBILE HOMES...ROOFS...AND OUTBUILDINGS. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  MANNING AROUND 345 PM MDT. 
  KILLDEER AROUND 355 PM MDT. 
  DUNN CENTER AROUND 400 PM MDT. 
  HALLIDAY AROUND 425 PM MDT. 

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE OAKDALE.

VERY HEAVY RAIN IS OCCURRING WITH THIS STORM...AND MAY LEAD TO MINOR
FLOODING OF LOW LYING AND POOR DRAINAGE AREAS AS WELL AS
STREETS AND CULVERTS. DO NOT DRIVE OR WALK INTO FLOOD WATER. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4777 10235 4713 10219 4702 10301 4713 10303
      4733 10303 4733 10308 4746 10310
TIME...MOT...LOC 2138Z 247DEG 30KT 4724 10286 

HAIL...1.75IN
WIND...70MPH
 
$$

JP MARTIN/SIMOSKO
1 follow-up statement
183 
WWUS53 KBIS 102157
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
457 PM CDT SUN JUL 10 2016

NDC025-102245-
/O.CON.KBIS.SV.W.0122.000000T0000Z-160710T2245Z/
DUNN ND-
457 PM CDT SUN JUL 10 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM
CDT/445 PM MDT/ FOR DUNN COUNTY...

AT 456 PM CDT/356 PM MDT/...A SEVERE THUNDERSTORM WAS LOCATED NEAR
DUNN CENTER...OR 6 MILES SOUTHEAST OF KILLDEER...MOVING NORTHEAST AT
35 MPH.

HAZARD...GOLF BALL SIZE HAIL AND 70 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT 
         CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO 
         MOBILE HOMES...ROOFS...AND OUTBUILDINGS. 

THIS SEVERE STORM WILL BE NEAR...
  DUNN CENTER AROUND 400 PM MDT. 
  HALLIDAY AROUND 420 PM MDT. 

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE OAKDALE.

TORRENTIAL RAIN IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLOODING OF STREETS, DITCHES, AND CREEKS. DO NOT DRIVE YOUR VEHICLE
THROUGH FLOODED ROADWAYS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4777 10235 4713 10219 4702 10301 4713 10303
      4733 10303 4733 10308 4746 10310
TIME...MOT...LOC 2156Z 247DEG 30KT 4730 10266 

TORNADO...POSSIBLE
HAIL...1.75IN
WIND...70MPH
 
$$

JP MARTIN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 3:31 PM MDT, 10 minutes earlier.

Area forecast discussion, Jul 10, 3:31 PM MDT, 10 minutes before
Area Forecast Discussion
National Weather Service Bismarck ND
431 PM CDT SUN JUL 10 2016

.UPDATE...
Issued at 430 PM CDT Sun Jul 10 2016

Update to cancel the heat advisory for the southern James river
valley. Clouds kept temperatures from rising into the 90s.

&&

.SHORT TERM...(This evening through Monday)
Issued at 256 PM CDT Sun Jul 10 2016

Robust upper level low across the northwest Conus will move
east and approach the northern plains this period. A line of
thunderstorms has formed along a cold frontal boundary in eastern
Montana and southwest North Dakota. To the east warm and humid air
will push the heat index above 100 south central early this
evening.

Overnight it appears the threat for thunderstorms will be highest
across the north and west with lower pops south central where it
will take longer to erode the elevated mixed layer and cap.
The threat for severe weather will however extend south to the
south dakota border as the cape and shear are very favorable.
Precipitable water will support some heavy rain potential across
portions of northwest north dakota this evening and possibly east
late tonight.

.LONG TERM...(Monday night through Sunday)
Issued at 256 PM CDT Sun Jul 10 2016

Main concerns in the long term will be an anomalous h500 low
forecast to move across northern north dakota into southern canada
by wednesday. Global models look consistent in bringing strong
wrap around winds monday evening and overnight into tuesday
morning. Bufkit soundings show strong wind potential with wind
advisory criteria likely met with a low end warning criteria not
out if the question southwest monday night into tuesday.

will not issue wind headlines yet but will highlight in the
hazardous weather outlook.

the remainder of teh week will be cooler behind the upper upper
low however with a Northwest flow regime there will be at least
chances for thunderstorms through sunday.

&

.AVIATION...(For the 18Z TAFS through 18Z Monday afternoon)
Issued at 256 PM CDT Sun Jul 10 2016

A trough of low pressure from Saskatchewan to a surface low
pressure system across northwest South Dakota will be the focus
for thunderstorms tonight across west and central North Dakota.
Hazards to aviation will focus on thunderstorms...some likely
severe with strong winds. Too uncertain in timing so maintained
the vicinity descriptor. Also left out strong winds until closer
to the thunderstorm period.

&&

.AVIATION...(For the 18Z TAFS through 18Z Monday afternoon)
Issued at 256 PM CDT Sun Jul 10 2016

A trough of low pressure from Saskatchewan to a surface low
pressure system across northwest South Dakota will be the focus
for thunderstorms tonight across west and central North Dakota.
Hazards to aviation will focus on thunderstorms...some likely
severe with strong winds. Too uncertain in timing so maintained
the vicinity descriptor. Also left out strong winds until closer
to the thunderstorm period.

&&

.BIS Watches/Warnings/Advisories...
Heat Advisory until 7 PM CDT /6 PM MDT/ this evening for NDZ045-
046.

&&

UPDATE...WAA
SHORT TERM...WAA
LONG TERM...WAA
AVIATION...WAA
Hazardous weather outlook, Jul 10, 8:40 AM MDT, 7 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
940 AM CDT SUN JUL 10 2016

NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-111445-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-
STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-
LA MOURE-MCINTOSH-DICKEY-
940 AM CDT SUN JUL 10 2016 /840 AM MDT SUN JUL 10 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

A HEAT ADVISORY IS IN EFFECT FOR THIS AFTERNOON FAR SOUTH CENTRAL
AND FAR SOUTHEAST. HEAT INDEX VALUES TO 107 DEGREES ARE EXPECTED.

SCATTERED SEVERE THUNDERSTORMS ARE EXPECTED THIS AFTERNOON INTO
TONIGHT. THE MOST FAVORABLE AREAS FOR SEVERE WEATHER IS WESTERN
AND NORTH CENTRAL NORTH DAKOTA. VERY LARGE HAIL...DAMAGING
WINDS...HEAVY RAIN...AND ISOLATED TORNADOES WILL ALL BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A CHANCE OF THUNDERSTORMS MONDAY THROUGH SATURDAY.

STRONG WESTERLY WINDS WITH GUSTS AS HIGH AS 50 MPH POSSIBLE LATE
MONDAY THROUGH TUESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THROUGH SUNDAY NIGHT.

In the hours before

Local storm report, Jul 10, 11:28 AM MDT, 4 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1228 PM CDT SUN JUL 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0110 AM     TSTM WND GST     DICKINSON               46.88N 102.79W
07/10/2016  M85 MPH          STARK              ND   PUBLIC

            REPORT FROM THE SOUTH SIDE OF DICKINSON OF
            NUMEROUS TREES SNAPPED AND OTHERS UPROOTED.
            A CAMPER WAS FLIPPED OVER. PERSON HAD A
            HAND-HELD ANEMOMETER (WIND EQUIPMENT).
            LENGTH OF EVENT UNKNOWN.

0110 AM     TSTM WND GST     6 S DICKINSON           46.79N 102.80W
07/10/2016  M76 MPH          STARK              ND   ASOS

            ALL TIMES ARE CENTRAL DAYLIGHT. KDIK ASOS
            PEAK WIND OF THE EVENT WAS 76 MPH. BASED ON
            ASOS ONE-MINUTE DATA THE SEVERE THUNDERSTORM
            WIND STARTED AT 1251 AM AND CONTINUED UNTIL
            123 AM. (58 MPH OR HIGHER).

&&

NWS BISMARCK ND
IRIS SYSTEM
Special weather statement, Jul 10, 1:22 PM MDT, 2 hours 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
122 PM MDT SUN JUL 10 2016

NDZ031-102000-
GOLDEN VALLEY ND-
122 PM MDT SUN JUL 10 2016

...A STRONG THUNDERSTORM WILL AFFECT GOLDEN VALLEY COUNTY UNTIL 200
PM MDT...

AT 122 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
CARLYLE...OR 14 MILES SOUTH OF BEACH...MOVING NORTH AT 35 MPH.

WIND GUSTS TO 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BEACH...GOLVA...SENTINEL BUTTE AND ALPHA.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4717 10404 4716 10370 4661 10380 4664 10404
TIME...MOT...LOC 1922Z 191DEG 32KT 4670 10405

ABELING
Local storm report, Jul 10, 3:17 PM MDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
417 PM CDT SUN JUL 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0413 PM     HAIL             3 SW FAIRFIELD          47.16N 103.27W
07/10/2016  E1.25 INCH       BILLINGS           ND   TRAINED SPOTTER

            VERY HEAVY RAIN ALSO. HAIL AND RAIN ONGOING.

&&

JP MARTIN
Local storm report, Jul 10, 3:22 PM MDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
422 PM CDT SUN JUL 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     HAIL             3 N FAIRFIELD           47.24N 103.22W
07/10/2016  E1.75 INCH       BILLINGS           ND   PUBLIC

            WINDOWS WERE BREAKING FROM HAIL AND WIND.

&&

MM
Local storm report, Jul 10, 3:25 PM MDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
425 PM CDT SUN JUL 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     TSTM WND GST     4 N FAIRFIELD           47.24N 103.22W
07/10/2016  E70 MPH          BILLINGS           ND   PUBLIC

            WIND AND HAIL WERE BREAKING WINDOWS.

&&

MM
Local storm report, Jul 10, 3:35 PM MDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
435 PM CDT SUN JUL 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0432 PM     HAIL             4 S SOUTH FAIRFIELD     47.07N 103.20W
07/10/2016  U1.00 INCH       BILLINGS           ND   PUBLIC

            .

&&

MM

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 9, 6:58 PM MDTSpecial Weather StatementBISPierce47 min
Jul 9, 7:01 PM MDTSpecial Weather StatementBISWells44 min
Jul 9, 7:06 PM MDTSevere Thunderstorm WarningBISAdams, Grant, Sioux54 min
Jul 9, 7:06 PM MDTSevere Thunderstorm WarningBISFoster, Wells54 min
Jul 9, 7:20 PM MDTTornado WarningBISFoster, Wells25 min
Jul 9, 7:41 PM MDTTornado WarningBISFoster34 min
Jul 9, 7:47 PM MDTSevere Thunderstorm WarningBISWells43 min
Jul 9, 8:00 PM MDTSevere Thunderstorm WarningBISGrant, Morton, Sioux60 min
Jul 9, 8:11 PM MDTTornado WarningBISFoster, Stutsman34 min
Jul 9, 8:29 PM MDTSevere Thunderstorm WarningBISFoster, Wells46 min
Jul 9, 8:38 PM MDTTornado WarningBISFoster, Stutsman, Wells37 min
Jul 9, 8:44 PM MDTSevere Thunderstorm WarningBISFoster, Stutsman, Wells61 min
Jul 9, 8:50 PM MDTSevere Thunderstorm WarningBISBurleigh, Emmons, Morton, Sioux40 min
Jul 9, 8:58 PM MDTAreal Flood WarningBISFoster, Stutsman, Wells6 hr
Jul 9, 9:19 PM MDTSpecial Weather StatementBISEmmons, Logan41 min
Jul 9, 9:21 PM MDTSpecial Weather StatementBISWells39 min
Jul 9, 9:45 PM MDTSevere Thunderstorm WarningBISStutsman60 min
Jul 9, 10:00 PM MDTAreal Flood WarningBISStutsman6 hr
Jul 9, 10:05 PM MDTSpecial Weather StatementBISLogan, McIntosh40 min
Jul 9, 10:41 PM MDTSpecial Weather StatementBISGolden Valley, Slope49 min
Jul 9, 10:46 PM MDTSpecial Weather StatementBISDickey, LaMoure, Stutsman59 min
Jul 9, 11:33 PM MDTSpecial Weather StatementBISBillings57 min
Jul 10, 12:02 AM MDTSevere Thunderstorm WarningBISBillings, Dunn, Stark58 min
Jul 10, 12:47 AM MDTSevere Thunderstorm WarningBISDunn, Mercer, Morton, Oliver, Stark58 min
Jul 10, 1:45 AM MDTSevere Thunderstorm WarningBISBurleigh, McLean, Mercer, Oliver, Sheridan60 min
Jul 10, 3:44 AM MDTSpecial Weather StatementBISEmmons, Kidder46 min
Jul 10, 5:42 AM MDTSpecial Weather StatementBISStutsman63 min
Jul 10, 1:22 PM MDTSpecial Weather StatementBISGolden Valley38 min
Jul 10, 2:49 PM MDTSevere Thunderstorm WarningBISBillings, Dunn, Golden Valley, McKenzie56 min
Jul 10, 2:58 PM MDTSevere Thunderstorm WarningBISBowman, Golden Valley, Slope62 min
Jul 10, 3:55 PM MDTSevere Thunderstorm WarningBISBillings, Bowman, Golden Valley, Slope50 min
Jul 10, 4:18 PM MDTSpecial Weather StatementBISMcKenzie42 min
Jul 10, 4:37 PM MDTSevere Thunderstorm WarningBISDunn, McLean, Mercer, Mountrail, Ward53 min
Jul 10, 4:54 PM MDTSevere Thunderstorm WarningBISAdams, Billings, Bowman, Golden Valley, Hettinger, Slope and 1 more51 min
Jul 10, 5:04 PM MDTSpecial Weather StatementBISMcKenzie41 min
Jul 10, 5:36 PM MDTSevere Thunderstorm WarningBISAdams, Billings, Dunn, Grant, Hettinger, Mercer and 5 more54 min
Jul 10, 5:59 PM MDTSpecial Weather StatementBISBurke31 min

Nearby

Severe Thunderstorm Warnings in North Dakota, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.